| Model Number |
3688 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
It was reported the patient's ipg was inoperable as it would no longer communicate with external devices.As a result, the patient's ipg was explanted and replaced.Surgical intervention resolved the patient's issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis. based on the information received, the cause of the reported incident could not be conclusively determined.
Additional Manufacturer Narrative
(b)(4).